# SDR AU970192

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 2110 · Cabin Compressor System
- Part: Hose
- Part number: 24112
- Condition: Contaminated
- Location: Cabin Compressor
- Component: 11791005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AIRCONDITION SYSTEM ENGINE DRIVEN FREON COMPRESSOR SUCTION AND PRESSURE HOSES CONTAMINATED WITH RUBBER PARTICLES - SUSPECT DEBRIS FROM INCORRECT MANUFACTURING TECHNIQUE - FORWARD AND REAR EVAPORATOR TRANSFER VALVES ALSO CONTAMINATED
